×

Found 1,291 Documents (Results 1–100)

Asymptotics of the spectrum of variational problems arising in the theory of fluid oscillations. (English. Russian original) Zbl 1532.35322

J. Math. Sci., New York 278, No. 1, 152-193 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 2, 363-407 (2021).
MSC:  35P15 35J20 35J25
PDFBibTeX XMLCite
Full Text: DOI

Linearizable and nonlinearizable solutions in the nonlinear eigenvalue problem arising in the theory of electrodynamic waveguides filled with a nonlinear medium. (English. Russian original) Zbl 1531.35202

J. Math. Sci., New York 275, No. 5, 556-571 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 176, 34-49 (2020).
MSC:  35P30 34L20 35Q61
PDFBibTeX XMLCite
Full Text: DOI

Asymptotics in the spectral parameter for solutions of \(2 \times 2\) systems of ordinary differential equations. (English. Russian original) Zbl 1533.34027

Math. Notes 114, No. 4, 472-488 (2023); translation from Mat. Zametki 114, No. 4, 543-562 (2023).
MSC:  34B09 34A30 34E05
PDFBibTeX XMLCite
Full Text: DOI

Parasitic eigenvalues of spectral problems for the Laplacian with third-type boundary conditions. (English. Russian original) Zbl 1532.35321

Comput. Math. Math. Phys. 63, No. 7, 1237-1253 (2023); translation from Zh. Vychisl. Mat. Mat. Fiz. 63, No. 7, 1128-1144 (2023).
PDFBibTeX XMLCite
Full Text: DOI

The Maxwell system in nonhomogeneous anisotropic waveguides with slowly stabilizing characteristics of the filling medium. (English. Russian original) Zbl 1519.35311

St. Petersbg. Math. J. 34, No. 4, 635-693 (2023); translation from Algebra Anal. 34, No. 4, 107-187 (2022).
PDFBibTeX XMLCite
Full Text: DOI

The spectral properties of a two-term fourth-order operator with a spectral parameter in the boundary condition. (English. Russian original) Zbl 1521.34020

Sib. Math. J. 64, No. 3, 649-669 (2023); translation from Sib. Mat. Zh. 64, No. 3, 611-634 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Focusing nonlocal nonlinear Schrödinger equation with asymmetric boundary conditions: large-time behavior. (English) Zbl 07827904

Basor, Estelle (ed.) et al., Toeplitz operators and random matrices. In memory of Harold Widom. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 289, 193-227 (2022).
PDFBibTeX XMLCite
Full Text: DOI arXiv

On expansions in the exact and asymptotic eigenfunctions of the one-dimensional Schrödinger operator. (English. Russian original) Zbl 1517.81051

Math. Notes 112, No. 5, 623-641 (2022); translation from Mat. Zametki 112, No. 5, 644-664 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Schrödinger operator in a half-plane with the Neumann condition on the boundary and a singular \(\delta \)-potential supported by two half-lines, and systems of functional-difference equations. (English. Russian original) Zbl 1519.35078

Theor. Math. Phys. 213, No. 2, 1560-1588 (2022); translation from Teor. Mat. Fiz. 213, No. 2, 287-319 (2022).
MSC:  35J10 35J25 35P99
PDFBibTeX XMLCite
Full Text: DOI

Weighted string equation where the weight is a noncompact multiplier: continuous spectrum and eigenvalues. (English. Russian original) Zbl 1506.34108

St. Petersbg. Math. J. 33, No. 4, 697-709 (2022); translation from Algebra Anal. 33, No. 4, 155-172 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software